# SDR CALA2024010200003

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 89,804 hours, 12,779 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Faulty
- Location: K10232, Sta303
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

RECEIVED ANTISKID ADVISORY CLIMBING PAST FL265. INTERMITTENT FOR 3 HOURS. PERFORMED ANTISKID/AUTAUBRAKE CONTROL UNIT SYST BITE TEST IAW FIM 32-42-FAUL TREE 815 FOUND VLV 3-4 FAULT REQUIRE AVIONICS FOR MORE T/S T/S PER FIM 32-42 TREE 815. PERFORMED WIRING CHECKS AND RESISTANCE CHECKS. ALL CHECKS GOOD, AND RESISTANCE VALUES WITHIN LIMITS. VALVE 3 RESISTANCE 175 OHMS, VALVE 4 RESISTANCE 176.6 OHMS, AND ALT VALVE 3-4 RESISTANCE 177 OHMS. PERFORMED BITE IAW 32-42-01. R/R AUTOBRAKE ANTISKID CONTROL UNIT IAW AMM 32-42-01. R/R (K10232)RELAY IRW FIM 32-42-FAULT TREE 821. OPS CHECK GOOD, NO MESSAGES OR FAULTS AT THIS TIME. OK TO CONTINUE.
